# SDR VNAA20240201004

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,654 hours, 12,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Bs 319 S18-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319 IS CORRODED BETWEEN STGR 18L AND STGR 21L.   REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
